Weighted least squares estimation of the extreme value index

J. Husler, D. Li, S. Mueller

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    In this paper we present the weighted least squares estimator for the extreme value index, and prove its consistency and asymptotic normality. (C) 2005 Elsevier B.V. All rights reserved.
    Original languageEnglish
    Pages (from-to)920-930
    JournalStatistics & Probability Letters
    Volume76
    DOIs
    Publication statusPublished - 2006

    Fingerprint Dive into the research topics of 'Weighted least squares estimation of the extreme value index'. Together they form a unique fingerprint.

    Cite this